# SDR DALA2022050403126

- Difficulty date: May 2, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N113DQ
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50032
- Aircraft time: 5,974 hours, 2,823 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Valve
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 8113 -ATB- DUE TO LEFT BLEED FAILURE DURING CLIMB. CORRECTIVE ACTION: PLACED LEFT BLEED ON MEL, COMPLIED WITH NO GO ODI PROCEDURES; REPLACED LT PRSOV. (LP# 8861636)
